# SDR CALA2023063002110

- Difficulty date: June 26, 2023
- Submitted: June 30, 2023
- Operation: Air carrier
- Aircraft: N48127
- Make and model: Boeing 757224
- Aircraft serial: 28968
- Aircraft time: 90,478 hours, 22,579 cycles
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Compressor
- Part number: UNKNOWN
- Condition: Stalled
- Location: Nr 1 Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

LEFT ENG COMPRESSOR STALL AT 1500 FT TWICE PERFORMED MAG CHIP DETECTOR INSPECTION ON LT ENGINE IAW AMM 79-21-03-404-074-R00. NO DEFECTS FOUND.  NR 1 ENGINE REPLACEMENT ACCOMPLISHED. REF WORKCARD 19-7200-9-0001. ROTABLE PARTS CHANGE WAS INDICATED - TT # 1812852 SN OFF 1564. ENGINE, BASIC, OFF 19-7200-9-0001 1564 ON 53-7200-9-0001 1902. ETOPS VERIFICATION REQUIRED DUE TO #1 ENGINE REPLACEMENT. PLACED ON PLA. CREW COMMENT OF VERIFICATION FLIGHT, ALL CHECKS GOOD.
